A telegraph system with time-dependent boundary conditions

TitleA telegraph system with time-dependent boundary conditions
Publication TypeJournal Article
AuthorsMorosanu, Gheorghe, and András Serény
Journal titleMathematical Sciences Research Journal
Year2006
Pages177 - 187
Volume10
Issue7
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5851), last updated on Tue, 22 Sep 2009 10:15:15 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: